# SDR IPXA2M74080

- Difficulty date: May 30, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 675 L12-13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN STA 675 FRAME DENTED BETWEEN L12R & L13R     REPAIRED STA 675, FRAME IAW STASA EA 011-5310-01-A3977, REV IR & EO MD11-5310-47644-A.
